MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IN2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of ventilator service required alarm associated with the device software detecting a large pressure drop between the monitor and outlet pressure sensors is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received a customer report indicating that a "ventilator service required" alarm occurred on a trilogy evo ventilator.The device was replaced.There was no serious patient harm or injury that occurred or was reported.The ventilator was returned to the manufacturer for evaluation.During testing, the reported issue was not reproduced; however, review of the device log files confirmed the occurrence of a "ventilator service required" alarm.The logs indicated that the device software detected a large pressure drop between the monitor and outlet pressure sensors.Internal inspection identified contamination of the flow sensor.As part of service and refurbishment, multiple components were replaced, including the system printed circuit assembly (pca), blower assembly, flow sensor, 3-way solenoid valve, proportional valve, low flow o2 tubing, blower chassis plate, blower cap, outlet side panel, blower mount, blower bellow seal, fio2 housing, dual limb cup, filter cover, muffler assembly, tubing-blower chassis, tubing fio2, low flow o2 connector, tubing-system pca.During functional testing of the device, the unit failed the fio2 sensor receptacle verification: energized: proximal pressure test.This test verifies that the fio2 solenoid is able to open and the tubing that is connected to the fio2 sensor receptacle is not kinked or occluded.If the tubing was kinked, occluded, or the solenoid valve did not open, there would be no circulation of air and oxygen to pass across the fio2 sensor.The fio2 sensor is used for monitoring purposes only and does not affect therapy.The inline proximal filter was replaced, and additional preventive maintenance was performed, including replacement of the air inlet foam filter and particulate filter.The manufacturer¿s service technician completed final and run-in testing, including battery and valve checks, and performed cleaning.The device was confirmed to be operating properly.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24884322
Report Number2518422-2026-010894
Device Sequence Number13402968
Product Code CBK
UDI-Device Identifier00606959051959
UDI-Public(01)00606959051959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIN2110X15B
Device Catalogue NumberIN2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown